# SDR UPS03240095

- Difficulty date: January 10, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Bs 850-870 Rbl62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CORROSION ON SEAT TRACK SUPPORT BS 850 - 870 RBL 62.5     SUPPORT REPLACED IAW SRM 51-30-02
